# SDR BAQA091185

- Difficulty date: November 18, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 477 hours
- Engine: Lyc IO320*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blade
- Part number: ES730732
- Part serial: 0291
- Condition: Inoperative
- Location: Blower Fan
- Part time: 230 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADES CAME OFF. REPLACED WITH SERVICEABLE UNIT.
